# SDR IPXA2023090794115

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 85,082 hours, 18,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT EMER LIGHTS TEST LEVEL 1 EMER LT BAT 1 LO APPEARED. DEFERRED EMERGENCY LIGHTING SYS PER MEL 33-50-04 C/W DMP 33-50-4 PLACARD INSTALLEDR&R EMER. BATTERY, DMP REVERSED, PERFORMED OPS CHK. OPS CHK GOOD IAW 33-51-01. THIS ACTION CLEARS DEFERRAL M812193, PLACARD REMOVED
